# SDR JJBA20251112029

- Difficulty date: October 20, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF TOP STATIC DISCHARGER BASE ON LH WINGLET FOUND CORROSION AND MATERIAL MISSING. REMOVED AND REPLACED WINGLET ON RACK.
